# SDR DLM90060169

- Difficulty date: March 8, 2006
- Submitted: March 10, 2006
- Operation: Air carrier
- Aircraft: N901DA
- Make and model: Doug MD-90-30
- Aircraft serial: 53381
- Aircraft time: 31,136 hours, 17,398 cycles
- Engine: Iae V2528D5
- Engine time: 27,034 hours, 14,287 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: V2528D5
- Part serial: 020025
- Condition: Hot Start
- Location: Nr 1
- Part time: 27,034 hours, 14,287 cycles
- Stage of operation: LD
- How discovered: O
- Nature of condition: M, J
- Precautionary procedure: E

## Discrepancy

ON DESCENT, NR 1 ENGINE EGT PEGGED AT TOP OF RED RANGE 881 DEG WITH OIL PRESS AT 260 PSI AND OIL TEMP 96 DEG.  NO OTHER UNUSUAL INDICATIONS.  RETARDED TO IDLE WITH NO IMPROVEMENT.  SHUT ENGINE DOWN IAW QRH.  REPLACED ENGINE.
